What causes for decrease in CD4 and increase in CD8?
Feb 7, 2001
Doctor, I understand that that CD4 levels decrease and CD8 increases as the disease become worse, but I do not understand how these why this ratio is so. What causes for decrease in CD4 and increase in CD8? Can you please help to better understand. Thanks
Response from Dr. Holodniy
The CD4 decrease is a result of HIV infecting and killing those cells. The CD8 increase is an expected reaction to the viral infection itself. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Black Spots?
- Is White Tongue A Sign Of Acute HIV Infection?
- Sore On Mouth Could I Have Acute HIV Infection
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.